Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Nonunique tangent maps at isolated singularities of harmonic maps

Author: Brian White
Journal: Bull. Amer. Math. Soc. 26 (1992), 125-129
MSC (2000): Primary 58E20; Secondary 49Q99
MathSciNet review: 1108901
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Shoen and Uhlenbeck showed that "tangent maps" can be defined at singular points of energy minimizing maps. Unfortunately these are not unique, even for generic boundary conditions. Examples are discussed which have isolated singularities with a continuum of distinct tangent maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 58E20, 49Q99

Retrieve articles in all journals with MSC (2000): 58E20, 49Q99

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society